MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID AND REVERSED PIN; SURGICAL ORTHOPEDIC INSTRUMENT

TORNIER S.A.S. AEQUALIS GLENOID AND REVERSED PIN; SURGICAL ORTHOPEDIC INSTRUMENT
Model Number DIAM.2.5 MM LENGTH 200MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Dr (b)(6) performed a reversed shoulder replacement which went smoothly.Unfortunately during post operative x rays it was found that the guide wire had broken and a piece of it remained in the patients soft tissue.A revision surgery was performed after review of the post-op x-rays to remove the pin fragment.

Brand Name
AEQUALIS GLENOID AND REVERSED PIN
Common Device Name
SURGICAL ORTHOPEDIC INSTRUMENT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8018773
Report Number3000931034-2018-00149
Device Sequence Number1380775
Product Code HWE
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/23/2023
Device Model NumberDIAM.2.5 MM LENGTH 200MM
Device Catalogue NumberDWD063
Device Lot Number3722AT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;